# SDR QXEA200701675

- Difficulty date: November 3, 2007
- Submitted: November 12, 2007
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 9,664 hours, 8,900 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 PDX-AFT CARGO BAY, LEFT SEAT TRACK HAS CORROSION FASTENER HOLE 6" FROM AFT END OUTBOARD SIDE.  REPAIRED IAW SRM 51-42-05, 51-40-10, 51-40-15.
